# SDR AALA202111018530

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 22,827 hours, 6,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 EMERGENCY EXT LIGHT ON SEAT ROW 24 SHOULD BE RED WHICH IS INSTALLED ON SEAT 28. FOUND RED AND WHITE EMERGENCY SEAT LIGHTS SWAPPED AT SEAT ROWS 24 AND 28 ABC. REMOVED RED LIGHT FROM SEAT ROW 28 AND WHITE LIGHT FROM SEAT ROW 24 PER A321 AMM 33-51-18-400-001-A. INSTALLED RED LIGHT ON SEAT ROW 24 AND WHITE LIGHT ON SEAT ROW 28 PER A321 AMM 31-51-18-000-001-A. PERFORMED OPERATIONAL CHECK PER A321 AMM 33-51--00-710.
